# SDR SIMA20130826002

- Difficulty date: August 26, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 23,629 hours, 21,006 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524011003
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION,  FOUND FRAME 15 GOUGED AT STR 2R.  ACFT REMOVED FROM SERVICE .  PERFORMED PERMANENT REPAIR ON FRAME IAW EO-EM-53MR-2185.
